Volume 2, Issue 2 (November 2007)                   IJMSI 2007, 2(2): 17-23 | Back to browse issues page



DOI: 10.7508/ijmsi.2007.02.002

XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

M. GHORBANI, M. JALALI. A SIMPLE ALGORITHM FOR COMPUTING TOPOLOGICAL INDICES OF DENDRIMERS. IJMSI. 2007; 2 (2) :17-23
URL: http://ijmsi.ir/article-1-20-en.html

Abstract:  

Dendritic macromolecules’ have attracted much attention as organic examples of well-defined nanostructures. These molecules are ideal model systems for studying how physical properties depend on molecular size and architecture. In this paper using a simple result, some GAP programs are prepared to compute Wiener and hyper Wiener indices of dendrimers.

Type of Study: Research | Subject: General

Add your comments about this article : Your username or Email:
Write the security code in the box

© 2015 All Rights Reserved | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb